MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM 3D REVASCULARIZATION DEVICE; NRY

PENUMBRA, INC. PENUMBRA SYSTEM 3D REVASCULARIZATION DEVICE; NRY
Model Number PSR3D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infarction, Cerebral (1771)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.From the information provided, there is no indication that there was any device malfunction, non conformance, or misuse that contributed to the reported event.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-00081, 3005168196-2020-00082.
 
Event or Problem Description
On (b)(6) 2019, the patient underwent a thrombectomy procedure in the m1 segment of the middle cerebral artery (mca) using a penumbra system 3d revascularization device (psr3d), penumbra system jet 7 reperfusion catheter (jet7) and, penumbra system 3max reperfusion catheter (3maxc).On (b)(6) 2019, a follow up 24-hour computerized tomography (ct) scan revealed evidence of the left mca infarction with suspect contrast staining.This event is considered resolved with clinical sequelae as of (b)(6) 2019.The progression of index stroke was reported to be a serious adverse event related to the psr3d, jet7, 3maxc and, the index procedure.

Brand Name
PENUMBRA SYSTEM 3D REVASCULARIZATION DEVICE
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key9623600
Report Number3005168196-2020-00080
Device Sequence Number13599532
Product Code NRY
UDI-Device Identifier00814548017839
UDI-Public00814548017839
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K162901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2021
Device Model NumberPSR3D
Device Catalogue NumberPSR3D
Device Lot NumberF82946
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Date Report Sent to FDA01/01/2005